MAUDE Adverse Event Report: BACTERIN INTERNATIONAL, INC. DBM PUTTY 5.0CC, AXOGRAFT; FILLER, BONE VOID, OSTEOINDUCTION (W/O HUMAN GROWTH FACTOR)

BACTERIN INTERNATIONAL, INC. DBM PUTTY 5.0CC, AXOGRAFT; FILLER, BONE VOID, OSTEOINDUCTION (W/O HUMAN GROWTH FACTOR)
Model Number X090-0015-PT5CC
Medical Device Problem Code Shelf Life Exceeded (1567)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient condition was again verified on 09/11/2017 (date of this report) and no complications were reported.
 
Event or Problem Description
On (b)(4) 2017 bacterin was notified of an expired dbm putty graft implant.The graft was sold and distributed to a private label distributor on 11/02/2015.The private label distributor shipped the graft to the end-user facility on 11/23/2015.The graft expired on 12/03/2016, and then was implanted on (b)(6) 2017.At the time of this report there were no known complications.

Brand Name
DBM PUTTY 5.0CC, AXOGRAFT
Common Device Name
FILLER, BONE VOID, OSTEOINDUCTION (W/O HUMAN GROWTH FACTOR)
Manufacturer (Section D)
BACTERIN INTERNATIONAL, INC.
600 cruiser lane
belgrade MT 59714
MDR Report Key6866780
Report Number3005168462-2017-00002
Device Sequence Number1364485
Product Code MBP
UDI-Device Identifier00849777005661
UDI-Public00849777005661
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K130498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/03/2016
Device Model NumberX090-0015-PT5CC
Device Lot NumberB110137-DBM
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/17/2017
Device Age4 YR
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR